# SDR AALA201706279001

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15300
- Condition: Faulty
- Location: Nr 1 Eng Vsv
- Part time: 5,643 hours, 2,484 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ROLL  DUE TO A NR 1 ENGINE COMPRESSOR VANE WARNING ON ECAM.  SPEED 70 KNOTS. REMOVED AND REPLACED THE NR 1 ENGINE VSV ACTUATOR.  AIRCRAT WAS GROUNDED.
